# SDR DALA2025061204472

- Difficulty date: June 12, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 58,530 hours, 30,565 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3170 PANEL DAMAGE BEHIND RIGHT LANDING LIGHT. APPEARS TO BE FROM LANDING LIGHT BANGING INTO PANEL BEFORE DEPARTING COMPLETELY. CORRECTIVE ACTION: PERFORMED TEMPORARY SKIN PROTECTION PER AIRBUS A-319 SRM TASK 51 -77-13-911-009. (7458147).
